MAUDE Adverse Event Report: FH INDUSTRIE COLS; REAMER

FH INDUSTRIE COLS; REAMER
Model Number 250102
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Event or Problem Description
Breakage of the reamer: (b)(4) batch number d90555-30.

Brand Name
COLS
Common Device Name
REAMER
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key7984876
Report Number3003898228-2018-00018
Device Sequence Number221842
Product Code LXH
UDI-Device Identifier03661489501029
UDI-Public03661489501029
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
D114497
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number250102
Device Lot NumberD90555-30.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;